# SDR ASAA2020121533696

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,253 hours, 13,427 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT COWL ANTI-ICE VALVE STUCK IN OPEN POSITION.  GROUNDED-YES.  RAN NR 2 ENGINE, CYCLED NR 2 COWL ANTI-ICE VALVE.  OPERATIONS NORMAL, REF B737-800 AMM 30-21-00-710-801.  OK FOR SERVICE.
